Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: Painful prop

  1. #1
    mukkler is offline Junior Member
    Join Date
    Aug 2004
    Posts
    119

    Painful prop

    Hi guys

    I started my first prop cycle, i took a shot with 2ml prop (100mg/ml) 2 days ago in my leg (thigh). My leg hurts pretty bad... I can walk but any exercise with the leg is still not possible. Im supposed to do deadlifts today, dont know if thats possible. Im just wondering if it will be this painful during the whole cycle??

    Please help, this sucks! If it will hurt this much during the whole cycle i will have serious problems working out!

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    It might take you some time to get used to the prop.I'll suggest a few things.First,try injecting slower.Second,try cutting the prop on a 50/50 basis with either sterile oil or B-12,and lastly,give your glutes a try.For some reason they seem to handle gear better than most other muscle groups.

    ~Pinnacle~

  3. #3
    mukkler is offline Junior Member
    Join Date
    Aug 2004
    Posts
    119
    Quote Originally Posted by Pinnacle
    It might take you some time to get used to the prop.I'll suggest a few things.First,try injecting slower.Second,try cutting the prop on a 50/50 basis with either sterile oil or B-12,and lastly,give your glutes a try.For some reason they seem to handle gear better than most other muscle groups.

    ~Pinnacle~
    Ok thanks for the advice

    I will order som b12, but i have to inject today again... maybe i should drop from 200mg EOD to 50mg ED until the pain calms a bit then increase to 100mg ED ??

  4. #4
    mukkler is offline Junior Member
    Join Date
    Aug 2004
    Posts
    119
    My leg doesnt feel any better.... im wondering how long this pain will last?!

    I took the shot 48 hours ago...

  5. #5
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    Quote Originally Posted by mukkler
    My leg doesnt feel any better.... im wondering how long this pain will last?!

    I took the shot 48 hours ago...
    It takes a few days..you'll be alright.Lower the dose to 75 mgs Ed.200 mgs will give you soreness for sure.


    ~Pinnacle~

  6. #6
    pro-man is offline New Member
    Join Date
    Oct 2005
    Posts
    20
    Quote Originally Posted by mukkler
    My leg doesnt feel any better.... im wondering how long this pain will last?!

    I took the shot 48 hours ago...
    Prop is a fast acting ester. The pain you are feeling is post injection pain due to the prop powder crystalizing in the muscle. A two cc shot is alot of prop at one time, expecially if you have never done prop. Prop is infamous for this and there are at least a thousand post like yours all over the boards, with more adding everyday. A good thing to do is read a little about what you are putting into your body before you do it, asking questions about the sides after the fact isn't helping you much. Rather than staying off the inflamed and irritated muscle, try stretching it and working it lightly. Blood flow and heat will help disipate the pain. Try doing smaller shots next time, use a deep needle, rub it in well. Try to excercise the muscle group you used for the shot that day. Diluting the shot with longer ester formulas like eq or deca will also help.

  7. #7
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    Location
    West Palm Beach
    Posts
    1,004
    Just workout, you wont feel the pain once you're warmed up. Be tough..!

  8. #8
    mukkler is offline Junior Member
    Join Date
    Aug 2004
    Posts
    119
    I got my b12 today, i thought it would be some kind of oil but its diluted in water....

    is it still going to work to ease the pain from prop?

  9. #9
    juicy juicy is offline Junior Member
    Join Date
    Sep 2005
    Posts
    119
    for some peope even after you cut it with oil or B12, you still ganna get sorness or pain, some people's just can not take the pain from prop, you might be the one too.....

    prop only give me little sorness, but primo-100 give me PAIN and fuxxing FEVER too, I feel like a puss just thinking about the primo-100.

  10. #10
    mukkler is offline Junior Member
    Join Date
    Aug 2004
    Posts
    119
    Quote Originally Posted by juicy juicy
    for some peope even after you cut it with oil or B12, you still ganna get sorness or pain, some people's just can not take the pain from prop, you might be the one too.....

    prop only give me little sorness, but primo-100 give me PAIN and fuxxing FEVER too, I feel like a puss just thinking about the primo-100.
    I injected it yesterday, 0,75ml prop + 1ml B12..... I injected in my right deltoid and it feels alot better then after i injected in the left one without b12!

  11. #11
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    prop almost always hurts..i cant stand the shit myself..im a pussy though..i prefer longer acting esthers like cyp..but like they say if you keep using eventually it wont hurt as bad....if you want to really make that thigh feel good as some fina to it


    dep

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •